Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: sweats continue - Probably the resperidone. lois

Posted by SLS on September 25, 2015, at 14:22:22

In reply to Re: sweats continue - Probably the resperidone., posted by lois on September 25, 2015, at 8:37:17

> I am coming off my risperidone. My Dr. thinks 'that' is the culprit, not the Latuda. Going to start Invega. My clinician has 'never' put a BP depressive on it, but it can be given for this as well as for schizophrenia - just like risperidone. So I am a little bit of a guinea pig, I think.
>
> Lois

Has Risperdal been the drug that has helped you the most?

Invega is the daughter drug (active metabolite) of Risperdal. If you want something substantially different from Risperdal, why was Invega chosen? Perhaps your doctor has a very good reason for choosing it. Maybe he has some data or anecdotes indicating that Invega won't produce sweating. If not, I would have a discussion with your doctor about alternatives. You can always do a rapid cross-over to Invega to see what happens. It might make sense to do that if Risperdal makes you feel much better.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1082751
URL: http://www.dr-bob.org/babble/20150901/msgs/1082918.html